RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 5, Pages 167–184 (Mi fpm1610)  

Subdifferentials for the difference of two convex functions

E. S. Polovinkin

Moscow Institute of Physics and Technology

Abstract: It is shown that for some classes of functions all epiderivatives and subdifferentials of the Clarke, Michel–Penot, and other types coincide. Several rules of calculation of epiderivatives and subdifferentials for the difference of two convex functions are obtained. Some examples are considered.

Full text: PDF file (424 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 218:5, 664–677

Bibliographic databases:

UDC: 517.9

Citation: E. S. Polovinkin, “Subdifferentials for the difference of two convex functions”, Fundam. Prikl. Mat., 19:5 (2014), 167–184; J. Math. Sci., 218:5 (2016), 664–677

Citation in format AMSBIB
\Bibitem{Pol14}
\by E.~S.~Polovinkin
\paper Subdifferentials for the difference of two convex functions
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 5
\pages 167--184
\mathnet{http://mi.mathnet.ru/fpm1610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431897}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 218
\issue 5
\pages 664--677
\crossref{https://doi.org/10.1007/s10958-016-3049-x}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1610
  • http://mi.mathnet.ru/eng/fpm/v19/i5/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:302
    Full text:116
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020